# SDR DL72W953302

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002914
- Condition: Failed
- Location: Nr 3 Slat
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1400 CALLED EMERGENCY APPROACH INTO SFO, A HYD SYST LEAKING RAPIDLY.  CREW FREE FEEL LANDING GEAR TO ACCOMPLISH LDG GEAR EXTENSION.  MTC TOWED A/C TO GATE AND FOUND NR 3 LEADING EDGE SLAT ACTUATOR END BLOWN /SEPERATED FROM PISTON.  ACTUATOR END REMOVAL AND REPLACEMENT OF ACTUATOR COMPLIED WITH.  GEAR SWING ACCOMPLISHED, SYST OPS CHECK NORMAL.
